MathSciNet Relay Station
MathSciNet bibliographic data
MR2176795 81P15
Sewell, Geoffrey On the mathematical structure of quantum measurement theory. Rep. Math. Phys. 56 (2005), no. 2, 271–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement